American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] Robin Harte and Martin Mathieu. Enlargements of almost open mappings . Proc. Amer. Math. Soc. 96 (1986) 247-248. MR 818453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] R. J. Fleming and J. E. Jamison. Commutative ranges of analytic functions in Banach algebras . Proc. Amer. Math. Soc. 93 (1985) 48-50. MR 766525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Avraham Feintuch and Alan Lambert. Invertibility in nest algebras . Proc. Amer. Math. Soc. 91 (1984) 573-576. MR 746092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Saburou Saitoh. Hilbert spaces induced by Hilbert space valued functions . Proc. Amer. Math. Soc. 89 (1983) 74-78. MR 706514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Neil Falkner. Closable operators and semigroups . Proc. Amer. Math. Soc. 87 (1983) 107-110. MR 677243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] W. E. Longstaff. Subspace maps of operators on Hilbert space . Proc. Amer. Math. Soc. 84 (1982) 195-201. MR 637168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Robert E. Weber. On weak$\sp{\ast} $ continuous operators on $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 83 (1981) 735-742. MR 630046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Takayuki Furuta. An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality . Proc. Amer. Math. Soc. 81 (1981) 240-242. MR 593465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Bhushan L. Wadhwa. On operator ranges . Proc. Amer. Math. Soc. 80 (1980) 653-654. MR 587947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] George O. Golightly. A characterization of the range of a bounded linear transformation in Hilbert space . Proc. Amer. Math. Soc. 79 (1980) 591-592. MR 572309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] William E. Kaufman. Semiclosed operators in Hilbert space . Proc. Amer. Math. Soc. 76 (1979) 67-73. MR 534392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Richard Bouldin. A counterexample in the factorization of Banach space operators . Proc. Amer. Math. Soc. 68 (1978) 327. MR 0500202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Tsu-Chih Wu. A stability theorem on quasi-reflexive operators . Proc. Amer. Math. Soc. 65 (1977) 252-254. MR 0451003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Mary R. Embry. Factorization of operators on Banach space . Proc. Amer. Math. Soc. 38 (1973) 587-590. MR 0312287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 74 of 74 found      Go to page: 1 2 3